# SDR 98ZZZX125

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N202AJ
- Make and model: Beech 200BEECH
- Aircraft serial: BB511
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: KP16BS
- Condition: Frozen
- Location: Mlg Torq Tube
- Part time: 10,900 hours
- Component: Fafnir
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION OF LANDING GEAR RETRACT MECHANISM REVEALED SQUEELING NOISE IN AREA OF TORQUE TUBE UNIVERSAL JOINT JUST OUTSIDE FUSELAGE ON RIGHT SIDE.  THE KP16BS BEARING WAS FOUND FROZEN/RUSTED IN ITS SUPPORT PLATE WHILE THE SHAFT ADAPTER PN 101-810021-9, SPUN ON THE BEARINGS NON-BEARING SURFACE. A NEW BEARING AND ADAPTER WERE INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE.
